# SDR SWIA971553

- Difficulty date: September 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N189SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120048
- Engine: Pwa PW118B
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Sensor
- Condition: Out Of Position
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT MAIN WOULD NOT RETRACT.  RETURNED TO WYS.  INSPECTED LEFT AND RIGHT MAIN LANDING GEAR RIGGING, FOUND NORMAL.  ADJUSTED RIGHT UPLOCK SENSOR STRIKER TARGET IN 1/2 TURN.  CYCLED GEAR, ALL INDICATION AND OPERATION NORMAL PER MM 32-30-00.
